Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 12, Pages 2158–2167 (Mi de3256)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The solvability of linear differential equations in weighted spaces of entire functions

Yu. F. Korobeinik, V. A. Bogachev

Rostov State University

Full text: PDF file (1011 kB)

Bibliographic databases:
UDC: 517.937
Received: 22.04.1976

Citation: Yu. F. Korobeinik, V. A. Bogachev, “The solvability of linear differential equations in weighted spaces of entire functions”, Differ. Uravn., 13:12 (1977), 2158–2167

Citation in format AMSBIB
\Bibitem{KorBog77}
\by Yu.~F.~Korobeinik, V.~A.~Bogachev
\paper The solvability of linear differential equations in weighted spaces of entire functions
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 12
\pages 2158--2167
\mathnet{http://mi.mathnet.ru/de3256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486888}
\zmath{https://zbmath.org/?q=an:0384.34012}


Linking options:
  • http://mi.mathnet.ru/eng/de3256
  • http://mi.mathnet.ru/eng/de/v13/i12/p2158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Epifanov, “A differential operator with polinomial coefficiens in classes of entire functions with a given estimate of the indicator”, Math. USSR-Sb., 42:1 (1982), 71–92  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:86
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022